# SDR 2001UALA01982

- Difficulty date: September 3, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 66,069 hours, 38,030 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN CABIN AT ROW 9 AND 20 ARE NOT OPERATING.  *S/D*  BATTERY FAILED.  FOUND LIGHTS AT ROW 9 NORMAL, REPLACED BATTERY AT ROW 20.  OPERATION CHECK NORMAL.
